# SDR AALA20070961

- Difficulty date: May 28, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Cylinder
- Condition: Frozen
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T639/28MAY - REPEATER RETURNED TO MIA DUE TO BOTH NOSE LANDING GEAR DOOR INDICATORS ILLUMINATED.  LANDED MIA WITHOUT INCIDENT.  AIRCRAFT TAKEN OUT OF SERVICE.  FOUND DOOR ACTUATOR CYLINDER EYEBOLT END FROZEN.  REPLACED DOOR ACTUATOR CYLINDER AS REQ PER 32-31-16.  SYSTEM GROUND CHECKED NORMAL OPERATION.
